# SDR IPXA1569356

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652532622
- Part serial: 061
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR OUTER SKIN DENTED.  REPAIRED FWD DENT ON MCD STA 520 IAW EO B757-5230-44346-A AND SRM 52-30-01-2R, REPAIR 4.
